# SDR ASAA2017060120931

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 7,210 hours, 2,432 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 SHOWS FAILED ON BOTH ACTIVE AND STANDBY FREQUENCIES.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST OF NR 2 HF TRANSCEIVER. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
